# SDR AALA202511038553

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 69,320 hours, 29,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Not Seated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT INOPERATIVE AT ROW 19 LEFT SIDE.  RESEATED OVERHEAD EMERGENCY LIGHT ASSEMBLY. PER AMM 33-51-00. OPERATIONAL CHECK GOOD.
